×

zbMATH — the first resource for mathematics

Convergence of \(p\)-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. (English) Zbl 1428.60056
Summary: In this paper, we focus on fast-slow stochastic partial differential equations in which the slow variable is driven by a fractional Brownian motion and the fast variable is driven by an additive Brownian motion. We establish an averaging principle in which the fast-varying diffusion process will be averaged out with respect to its stationary measure in the limit process. It is shown that the slow-varying process \(L^p\) (\(p \geq 2\)) converges to the solution of the corresponding averaging equation. To reduce the complexity, one can concentrate on the limit process instead of studying the original full fast-slow system.

MSC:
60G22 Fractional processes, including fractional Brownian motion
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Alòs; O. Mazet; D. Nualart, Stochastic calculus with respect to Gaussian processes, The Annals of Probability, 29, 766-801 (1999) · Zbl 1015.60047
[2] J. Bao; G. Yin; C. Yuan, Two-time-scale stochastic partial differential equations driven by alpha-stable noise: averaging principles, Bernoulli, 23, 645-669 (2017) · Zbl 1360.60118
[3] J. Bao and C. Yuan, Numerical analysis for neutral SPDEs driven by α-stable processes, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 17 (2014), 1450031, 16pp. · Zbl 1322.65013
[4] P. Bezandry, Existence of almost periodic solutions for semilinear stochastic evolution equations driven by fractional Brownian motion, Electronic Journal of Differential Equations, 156, 1-21 (2012) · Zbl 1260.60115
[5] C. Bréhier, Strong and weak orders in averaging for SPDEs, Stochastic Processes and their Applications, 122, 2553-2593 (2012) · Zbl 1266.60112
[6] T. Caraballo; M. Garrido-Atienza; T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Analysis: Theory, Methods & Applications, 74, 3671-3684 (2011) · Zbl 1218.60053
[7] S. Cerrai; M. Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Probability Theory and Related Fields, 144, 137-177 (2009) · Zbl 1176.60049
[8] P. Chow, Stochastic Partial Differential Equations, Second edition. Advances in Applied Mathematics. CRC Press, Boca Raton, FL, 2015. · Zbl 1321.60003
[9] I. Chueshov; B. Schmalfuss, Averaging of attractors and inertial manifolds for parabolic PDE with random coefficients, Advanced Nonlinear Studies, 5, 461-492 (2005) · Zbl 1092.37051
[10] J. Duan and W. Wang, Effective Dynamics of Stochastic Partial Differential Equations, Elsevier, Amsterdam, 2014. · Zbl 1298.60006
[11] T. Duncan; Y. Hu; B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion i. theory, SIAM Journal on Control and Optimization, 38, 582-612 (2000) · Zbl 0947.60061
[12] M. Freidlin and A. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, New York, 1984. · Zbl 0522.60055
[13] H. Fu; J. Liu, Strong convergence in stochastic averaging principle for two time-scales stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 384, 70-86 (2011) · Zbl 1223.60044
[14] H. Fu; L. Wan; J. Liu, Strong convergence in averaging principle for stochastic hyperbolic-parabolic equations with two time-scales, Stochastic Processes and their Applications, 125, 3255-3279 (2015) · Zbl 1322.60111
[15] D. Givon, Strong convergence rate for two-time-scale jump-diffusion stochastic differential sysytems, Multiscale Modeling & Simulation, 6, 577-594 (2007) · Zbl 1144.60038
[16] R. Guo; B. Pei, Stochastic averaging principles for multi-valued stochastic differential equations driven by Poisson point processes,, Stochastic Analysis and Applications, 36, 751-766 (2018) · Zbl 1401.60090
[17] Y. Hu; B. Øksendal, Fractional white noise calculus and applications to finance, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, 1-32 (2003) · Zbl 1045.60072
[18] H. Hurst, Long-term storage capacity of reservoirs, Transactions of the American Society of Civil Engineers, 116, 770-808 (1951)
[19] J. Luo; T. Taniguchi, The existence and uniqueness for non-lipschitz stochastic neutral delay evolution equations driven by poisson jumps, Stochastics & Dynamics, 9, 135-152 (2010) · Zbl 1167.60336
[20] B. Maslowski; D. Nualart, Evolution equations driven by a fractional Brownian motion, Journal of Functional Analysis, 202, 277-305 (2003) · Zbl 1027.60060
[21] J. Mémin; Y. Mishura; E. Valkeila, Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion, Statistics & Probability Letters, 51, 197-206 (2001) · Zbl 0983.60052
[22] Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, Berlin, 2008. · Zbl 1138.60006
[23] D. Nualart, The Malliavin Calculus and Related Topics, second edition, Springer-Verlag, Berlin, 2006. · Zbl 1099.60003
[24] B. Øksendal, Stochastic Differential Equations, Springer, Heidelberg, 2003.
[25] B. Pei; Y. Xu; J. Wu, Two-time-scales hyperbolic-parabolic equations driven by Poisson random measures: Existence, uniqueness and averaging principles,, Journal of Mathematical Analysis and Applications, 447, 243-268 (2017) · Zbl 1387.60102
[26] B. Pei, Y. Xu and G. Yin, Averaging principles for SPDEs driven by fractional Brownian motions with random delays modulated by two-time-scale Markov switching processes, Stochastics & Dynamics, 18 (2018), 1850023, 19pp. · Zbl 1394.60036
[27] B. Pei; Y. Xu; G. Yin, Stochastic averaging for a class of two-time-scale systems of stochastic partial differential equations, Nonlinear Analysis: Theory Method and Application, 160, 159-176 (2017) · Zbl 1370.60108
[28] B. Pei; Y. Xu; G. Yin; X. Zhang, Averaging principles for functional stochastic partial differential equations driven by a fractional Brownian motion modulated by two-time-scale Markovian switching processes, Nonlinear Analysis: Hybrid Systems, 27, 107-124 (2018) · Zbl 1380.60060
[29] J. Seidler, Da Prato-Zabczyk’s maximal inequality revisited I, Mathematica Bohemica, 118, 67-106 (1993) · Zbl 0785.35115
[30] W. Thompson; R. Kuske; A. Monahan, Stochastic averaging of dynamical systems with multiple time scales forced with α-stable noise, Multiscale Modeling & Simulation, 13, 1194-1223 (2015) · Zbl 1333.34099
[31] S. Tindel; C. Tudor; F. Viens, Stochastic evolution equations with fractional Brownian motion, Probability Theory and Related Fields, 127, 186-204 (2003) · Zbl 1036.60056
[32] J. Xu; Y. Miao; J. Liu, Strong averaging principle for slow-fast SPDEs with Poisson random measures, Discrete & Continuous Dynamical Systems-Series B, 20, 2233-2256 (2015) · Zbl 1335.60118
[33] J. Xu; Y. Miao, L^p (p > 2)-strong convergence of an averaging principle for two-time-scales jump-diffusion stochastic differential equations, Nonlinear Analysis: Hybrid Systems, 18, 33-47 (2015) · Zbl 1384.34070
[34] J. Xu, L^p-strong convergence of the averaging principle for slow-fast SPDEs with jumps, Journal of Mathematical Analysis and Applications, 445, 342-373 (2017) · Zbl 1348.60095
[35] Y. Xu; R. Guo; D. Liu; H. Zhang; J. Duan, Stochastic averaging principle for dynamical systems with fractional Brownian motion, Discrete & Continuous Dynamical Systems-Series B, 19, 1197-1212 (2014) · Zbl 1314.60122
[36] Y. Xu; B. Pei; R. Guo, Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion, Discrete & Continuous Dynamical Systems-Series B, 20, 2257-2267 (2015) · Zbl 1335.34090
[37] Y. Xu, B. Pei and J. Wu, Stochastic averaging principle for differential equations with non-Lipschitz coefficients driven by fractional Brownian motion, Stochastics & Dynamics, 17 (2017), 1750013, 16pp. · Zbl 1365.34102
[38] Y. Xu; J. Duan; W. Xu, An averaging principle for stochastic dynamical systems with Lévy noise, Physica D: Nonlinear Phenomena, 240, 1395-1401 (2011) · Zbl 1236.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.